MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G VERT; BIOPSY INSTRUMENT
Model Number ECP017GV
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 02/2023).
 
Event or Problem Description
It was reported that prior to an ultrasound guided breast biopsy procedure through fibroadenoma tissue, the outer packaging of the device allegedly found to be broken.The procedure was completed using another device.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of two for this event.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged tear, rip or hole in device packaging could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 02/2023), g3, h6 (method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
ENCOR BIO PROBE 7G VERT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15109770
Report Number2020394-2022-00612
Device Sequence Number20120976
Product Code KNW
UDI-Device Identifier00801741086298
UDI-Public(01)00801741086298
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECP017GV
Device Catalogue NumberECP017GV
Device Lot NumberVTFP0098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date07/27/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale
Patient Weight52 KG